# SDR FDEA201904290963

- Difficulty date: April 29, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - FIXED LEADING EDGE COMPARTMENT STATION XOS 667 STRINGER FOUND CRACKED RIGHT HAND WING - FIXED LEADING EDGE COMPARTMENT STATION XOS 667 STRINGER CRACKED REPAIR CARRIED OUT AS PER SRM 57-40-03-2R FIGURE 202 REPAIR 2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
